# SDR SWAA2021081912582

- Difficulty date: January 8, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,359 hours, 24,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 947 S25l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT BULKHEAD PANEL LOWER SUPPORT BRACKET IS CORRODED AT SEVERAL LOCATIONS; STA 947; WL156; BETWEEN STR 25R - 25L. / DAMAGE EVALUATION ON ACB LWR CENTER SUPPORT BRACKET BS947; RBL24.5 TO LBL7.62 WAS FOUND TO BE OUT OF LIMITS. DUE TO NO LIMITS GIVEN IN SRM. REMOVED AND INSTALLED NEW ACB AFT BULKHD LWR CENTER SUPPORT BRACKET BS947; RBL24.5 TO LBL7.62; WL156. PER DWGS 149A8110; 149A8117; AND SRM 51-40-02 87713U 09JAN2020
